I took a plan b two months ago and had my period two weeks after but had already had my period that month , last month I had no period and now this month I spotted a few days but it was almost nothing . Could I be pregnant? At the same time I doubt it because I've had no type of symptoms at all.
The bleeding a couple of weeks after was from the Plan B. It doesn't mean anything, other than you took a huge dose of hormone & it has side effects.
You could certainly be pregnant, & need to do a pregnancy test to rule that out.
Plan B is less reliable than regular hormonal birth control.
If you are not pregnant, then it will just be a case of waiting for your body to recover from the Drug.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2014 • 2 answers
Posted 16 Jun 2014 • 3 answers
I have took a Plan B pill 4 months ago. I used to know about when my periods would come, but now my?
Posted 18 Nov 2014 • 1 answer
Posted 26 Jun 2015 • 2 answers
Posted 24 Sep 2015 • 4 answers